MAUDE Adverse Event Report: 3003895575 DEPUY FRANCE S.A.S.-SAINT PRIEST CORAIL2 NON COL HO SIZE 15; HIP FEMORAL STEM/SLEEVE

3003895575 DEPUY FRANCE S.A.S.-SAINT PRIEST CORAIL2 NON COL HO SIZE 15; HIP FEMORAL STEM/SLEEVE
Catalog Number L20315
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code No Information (3190)
Date of Event 05/25/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der stated that the patient had 2 dislocations and came into the er at (b)(6) and was seen by a surgeon.X-rays showed that the femoral stem had spun out or came loose in the femur which made the joint unstable.The patient was revised on (b)(6) 2017 where the femoral stem and hip ball was removed and a new stem was inserted with good fixation and the joint was stable.Surgeon stated the stem had came loose and the hip dislocated as a result.
 
Additional Manufacturer Narrative
No device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CORAIL2 NON COL HO SIZE 15
Common Device Name
HIP FEMORAL STEM/SLEEVE
Manufacturer (Section D)
3003895575 DEPUY FRANCE S.A.S.-SAINT PRIEST
7 allée irène joliot curie
bp 256
saint priest cedex 69801
FR  69801
MDR Report Key6664935
Report Number1818910-2017-20032
Device Sequence Number72532
Product Code KWL
UDI-Device Identifier10603295258063
UDI-Public10603295258063
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K123991
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberL20315
Device Lot Number5242581
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/25/2017
Supplement Date Received by Manufacturer07/18/2017
Initial Report FDA Received Date06/23/2017
Supplement Report FDA Received Date07/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;